# SDR KPVA200714

- Difficulty date: August 31, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 44,539 hours, 61,061 cycles
- Engine: Pwa PW121
- Engine time: 23,808 hours, 45,536 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Separated
- Location: Nr 2 Engine
- Component: Engine, Pwa, PW121
- Component part number: PW121
- Stage of operation: CL
- How discovered: O
- Nature of condition: Z, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE TURBINE FAILURE, 2ND STAGE LP TURBINE BLADE SEPARATION WITH DAMAGE TO THE 1ST STAGE LP TUBINE BLADES AND 2ND STAGE GUIDE VANES.  LP SECTION FROZEN BUT PROP SHAFT TURNS.
